# SDR EGRR2008070377316

- Difficulty date: July 3, 2008
- Submitted: May 20, 2009
- Operation: General aviation
- Aircraft: N412PP
- Make and model: Bell 412EP
- Aircraft serial: 33207
- Aircraft time: 7,049 hours, 39,042 cycles
- Engine: Pwa PT6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Cracked
- Location: Fuel System
- Part time: 7,049 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TUBE CRACKED. REPLACED TUBE WITH SERVICABLE UNIT IAW MAINTENANCE MANUAL. OPS CHECK GOOD.
